# SDR DHL2001712013

- Difficulty date: September 12, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 3 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED NR 1 ENG REQ OIL SVS.  TRANSFERRED TO DMI 7080 MEL REF 26-7 CAT-C PLACARD INSTALLED SERVICED NR 1 ENG OIL IAW B727 MM 12-13-01.  INSPECTED AND REPOSITIONED NR 3 ENG FIRE LOOP AND TESTED IAW 727MM 26-11GROUND CHECKS NORMAL AT THIS TIME.
